# SDR 2000UALA00180

- Difficulty date: April 9, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N376UA
- Make and model: Boeing 737322
- Aircraft serial: 24641
- Aircraft time: 31,716 hours, 21,581 cycles
- Engine: Ge CFM56*
- System (JASC): 2425 · AC Indicating System
- Part: Relay
- Part number: E329E
- Condition: Intermittent
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INTERMITTENT STANDBY POWER LIGHT IN FLIGHT.  LIGHT WOULD COME ON AND STAY ON REGARDLESS OF SWITCH POSITION.  *S/D*  REPLACED RELAY R330.  OPS CHECK GOOD.
